Sexual dysfunction is found among people who take Mirtazapine, especially for people who are male, 60+ old , have been taking the drug for 2 - 5 years, also take medication Atenolol, and have Depression . We study 20,196 people who have side effects while taking Mirtazapine from FDA and social media. Among them, 49 have Sexual dysfunction. Find out below who they are, when they have Sexual dysfunction and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Mirtazapine has active ingredients of mirtazapine. It is often used in depression. (latest outcomes from Mirtazapine 28,332 users)
Sexual dysfunction (difficulty experienced by an individual or a couple during any stage of a normal sexual activity) has been reported by people with erection problems, hair loss, depression, androgenetic alopecia, high blood pressure (latest reports from 48,716 Sexual dysfunction patients).
On Oct, 18, 2016
20,196 people reported to have side effects when taking Mirtazapine.
Among them, 49 people (0.24%) have Sexual Dysfunction
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, after 6 months on 30 mg Mirtazapine daily I found a creatinine level of 1,04 mg/dL instead of my previous 0,9 mg/dL creatinine value (female, 53 y.o.). I had no urologic events along these 6 months. My urologist told me that almost all drugs are increasing creatinie levels. Did somedoby experienced something similar ?
Does your sex life ever go back to normal after taking this drug or is it permanent it's been 13 months and no change i also cant feel the intoxicating effects of alcohol does this change after a few years????
had prostate removed about 8 yrs ago " robotic surgery " then a year ago had my ureter repaired " had a hard time to pee" any way I was fine up until the ureter operation... now having a problem even when I take my little blue pill ?? theres info. on the zolpidem that it can cause ed... only ...
Since adding Tamsulosin to my list of drugs I recognized an increasing of impotence which I suppose was caused by medications. I was ALLRIGHT when using Coumadin (Sintron 2mg daily ) and Bisoprolol Fumarate (Corbis 5mg daily)
Hi I'm 53 I've been using Modafinil for a few years , generally using at a high dose (misuse) . I have normally had solid libido . But over the past year its evaporated . I've supplemented with erectile medications but its still not satisfactory . I was looking for others experience to gauge ...
Hello, About 7 months ago I was diagnosed with "Dystonic RSI", my doctor told me it was a problem in nervous system. My nervous system was sending to many signals to the muscles in my forearms, the ones I use for mouse movement. This first manifested itself as muscle fatigue in my forearms ...
thanks sha, might take awhile to gather all those items to mix up and drink but i'll try... forgot to say my age "57" tks again... had alot of operations all my life and alot of scar tissue problems.. but only after the ureter bypass (last year) did I have the problem of not lasting to ...
Hello, after 6 months on 30 mg Mirtazapine daily I found a creatinine level of 1,04 mg/dL instead of my previous 0,9 mg/dL creatinine value (female, 53 y.o.). I had no urologic events along these 6 months. My urologist told me that almost all drugs are increasing creatinie levels. Did somedoby ...
Hello Everybody, I am michael. Age 24. Was diagnosed with multiple kidney stones (8ish) 1-4mm in size in both kidneys. Current medications: mirtazapine 30mg suboxone 2mg I cannot have pain meds due to my suboxone, which is an opiate blockers... Went to urologist who gave little to no ...
Hi Group. I'm Don. Age 73, and have been taking amitriptiline for over 5 years and am experiencing E D. I take Amitriptiline for migraines. So I just stopped taking amitriptiline a week ago and wondering if it will reverse itself and my E D will go away?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.